Sur la représentation conforme des bandes
Compositio Mathematica, Tome 1 (1935), p. 217-222
@article{CM_1935__1__217_0,
     author = {Wolff, Julius},
     title = {Sur la repr\'esentation conforme des bandes},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {1},
     year = {1935},
     pages = {217-222},
     zbl = {0009.40403},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1935__1__217_0}
}
Wolff, Julius. Sur la représentation conforme des bandes. Compositio Mathematica, Tome 1 (1935) pp. 217-222. http://www.numdam.org/item/CM_1935__1__217_0/